Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have used Bleach Cream on face and have developed dark spots and rash. Suggest home remedies for cure?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions

I have just now used Jolen Bleach Cream as a facial bleach and after applying for 10mins, I have seen dark spots and rash on my screen. I am horrified. What home remedies can I take to soothe them and get my skin back.
Are these rashes permanent???
Posted Mon, 22 Jul 2013 in Sexually Transmitted Diseases
Answered by Dr. Rakhi Tayal 11 minutes later
Thanks for posting your query.
The dark spots and rashes that you have noticed are likely to be due to allergy caused by the ingredients of the bleach that you have used.
Most of the times, these spots are superficial and do recover spontaneously in a week.
First of all, do not apply Jolen any more. Wash the area with a mild cleanser with moisturizing properties like Cetaphil. XXXXXXX it dry.

Then apply a good hypoallergenic moisturizer over the area or use a thin layer of Vaseline. Creams containing ceramides and calamine lotion may be helpful but avoid use of any creams containing propylene glycol, lactic acid, urea or salicylic acid.

Also you can take oral antihistaminics like Benadryl or Zyrtec and use topical steroids but don’t take them without a medical supervision unless prescribed by your doctor.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor